# SDR REXA2024080600637

- Difficulty date: February 17, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N482PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15482
- Aircraft time: 7,359 hours, 6,137 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670141632
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLS 36 RIB AFT R/H HAS A CRACK REQUIRES REPLACEMENT   LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE RIB, AFT, INB, FLAT, P/N CC670-14163-2, IAW CRJ-900 SRM 51-42-06-001-001-A01.
